# SDR COMA2009113050218

- Difficulty date: November 26, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 33,847 hours, 29,545 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 10531102824
- Condition: Cracked
- Location: Fuselage
- Part time: 33,847 hours, 29,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FWD PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE AT FS 202.75.  REPAIRED FWD PRESSURE BULKHEAD IAW EA 10-5311-02824.
